Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Epileptic, on medicines for bipolar disorder, suffering with forgetfulness, difficulty in recognizing people, events of the recent past. Help?

respected doctor, i am an Indian girl ,aged 22,pursuing my education in dentistry ......I am having epilepsy and even on psychiatric medication for bipolar disorder ...Sir, i am continuously forgetting things.I dont remember what happened in my life in last few years and even some people.......I dont understand what to do.I told this to some people close to me like my to-be-husband,but he laughed out on me and said that I am acting..How to make him understand.I am not able to recognise people around me and even dont remember the events which took place in my life since 2002.This forgetfullness is increasing day by day........sir, please tell me what should I do and how to make him understand. Yours sincerely, U.K.Alam
Asked On : Sat, 5 Jan 2013
Answers:  1 Views:  447
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

You are suffering from epilepsy and cognitive disturbances (secondary to epilepsy and medications).

You need to consult a neurologist for evaluation and treatment (correct choice of drugs and dosage). Next time, when you visit your doctor, take your fiancee along with you, so that the doctor can explain regarding your illness to him.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Senior Consultant Neurologist
Answered: Wed, 9 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor